ARAMA SONUÇLARI

Toplam 627 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

High Order Hamiltonian Approach to Nonlinear Oscillators
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Vol. 11, No. 8, Ocak 2010, s. 565-570, ISSN: 1565-1339
EKEN SEHER, ALTAY DEMİRBAĞ SEZGİN, KAYA METİN ORHAN
The effect of nonlinear damping and restoring in ship rolling
OCEAN ENGINEERING, Vol. 27, No. 9, Ocak 2000, ISSN: 0029-8018
TAYLAN METİN
Application of Modified He s Variational Method to Nonlinear Oscillators with Discontinuities
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, 2009
ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN,ZENGİN FÜSUN
Metin Orhan Kaya Özgün Makale
Application of He s Max Min Approach to a Generalized Nonlinear Discontinuity Equation
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, 2010
ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
Metin Orhan Kaya Özgün Makale
Approximate period calculation for some strongly nonlinear oscillation by He s parameter expanding methods
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009
ZENGİN FÜSUN,KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN
Metin Orhan Kaya Özgün Makale
He s Variational Approach to Multiple Coupled Nonlinear Oscillators
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, 2010
KAYA METİN ORHAN,DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN
Metin Orhan Kaya Özgün Makale
Application of parameter expansion method to nonlinear oscillators with discontinuitie
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, 2008
ZENGİN FÜSUN,KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN
Metin Orhan Kaya Özgün Makale
High Order Hamiltonian Approach to Nonlinear Oscillators
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, 2010
SEHER DURMAZ,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
Metin Orhan Kaya Özgün Makale
HARMONIC RESONANCE PHENOMENA ON NONLINEAR SH WAVES
TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, Vol. 13, No. 2, Ocak 2023, s. 16, ISSN: 2146-1147
AHMETOLAN SEMRA, ÖZDEMİR NEŞE, PEKER AYŞE, DEMİRCİ ALİ
Nonlinear Dynamic Characteristics of the Railway Vehicle
Nonlinear Engineering, Vol. 6, No. 2, Ocak 2017, s. 123-137, ISSN: 2192-8010
UYULAN ÇAĞLAR,GÖKAŞAN METİN
Nonlinear Dynamic Characteristics of the Railway Vehicle
Nonlinear Engineering, Vol. 6, No. 2, Ocak 2017, ISSN: 2192-8010
UYULAN ÇAĞLAR,GÖKAŞAN METİN
Metin Gökaşan Özgün Makale
Sensitivity Analysis of Asset Flow Differential Equations and Volatility Comparison of Two Related Variables
Numerical Functional Analysis and Optimization, Vol. 30, Şubat 2009, s. 82-97, ISSN: 0163-0563
DURAN AHMET
Exact Solutions of the Nonlinear Fin Problem with Temperature-dependent Coefficients
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, Ocak 2021, ISSN: 1402-9251
ÖZER TEOMAN, ORHAN ÖZLEM
Teoman Özer Özgün Makale
Nonlinear Modulation of Rayleigh Waves in a Layered Elastic Half-Space
16th International Symposium on Nonlinear Acoustics, Moskow/RUSYA FEDERASYONU, 19 Ağustos 2002
AHMETOLAN SEMRA, TEYMÜR MEVLÜT
Semra Ahmetolan Tam metin bildiri
Application of Parameter Expansion Methods to Nonlinear Oscillators with Discontinuities
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Vol. 9, No. 3, Ocak 2008, s. 267-270, ISSN: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
ZENGİN FÜSUN,KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN
Füsun Zengin Özgün Makale
Nonlinear Schrodinger Equations and N=2 Superconformal Algebra
International Journal of Nonlinear Science, Vol. 10, Ocak 2010, s. 410-421, ISSN: 1749-3897
ÖZER HAKKI TUNÇAY
Hakkı Tunçay Özer Özgün Makale
Application of Modified He s Variational Method to Nonlinear Oscillators with Discontinuities
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Vol. 10, No. 1, Ocak 2009, s. 103-107, ISSN: 2191-0294
ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN,ZENGİN FÜSUN
Füsun Zengin Özgün Makale
Nonlinear transient wave body interactions in steady uniform currents
Computer Methods in Applied Mechanics and Engineering, Vol. 190, No. 39, Temmuz 2001, s. 5149-5172, ISSN: 00457825
ÇELEBİ MUSTAFA SERDAR
COMPUTATION OF TRANSIENT NONLINEAR SHIP WAVES USING AN ADAPTIVE ALGORITHM
Journal of Fluids and Structures, Vol. 14, No. 3, Nisan 2000, s. 281-301, ISSN: 08899746
ÇELEBİ MUSTAFA SERDAR
Fully nonlinear interactions of waves with a three dimensional body in uniform currents
Applied Ocean Research, Vol. 20, No. 5, Ekim 1998, s. 309-321, ISSN: 01411187
M H KİM,ÇELEBİ MUSTAFA SERDAR,D J KİM

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930